MathSciNet Relay Station
MathSciNet bibliographic data
MR2395166 33C45 (05E35 33C47 46L54)
Anshelevich, Michael Orthogonal polynomials with a resolvent-type generating function. Trans. Amer. Math. Soc. 360 (2008), no. 8, 4125–4143.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement